RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 10, Pages 1810–1816 (Mi de2022)  

Ordinary Differential Equations

Certain properties of the $O$-curves of first order equations with factored right-hand side

V. V. Nikonenko

Odessa Hydrometeorological Institute

Full text: PDF file (642 kB)

Bibliographic databases:
UDC: 517.917
Received: 11.05.1972

Citation: V. V. Nikonenko, “Certain properties of the $O$-curves of first order equations with factored right-hand side”, Differ. Uravn., 9:10 (1973), 1810–1816

Citation in format AMSBIB
\Bibitem{Nik73}
\by V.~V.~Nikonenko
\paper Certain properties of the $O$-curves of first order equations with factored right-hand side
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 10
\pages 1810--1816
\mathnet{http://mi.mathnet.ru/de2022}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=335944}
\zmath{https://zbmath.org/?q=an:0271.34008}


Linking options:
  • http://mi.mathnet.ru/eng/de2022
  • http://mi.mathnet.ru/eng/de/v9/i10/p1810

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020